Please help me with this! I’m terrified?

Hi there :) right, I already asked a question saying this
——-
“Basically I was on a medication (which had nothing to do with eyesight, it contained cypreterone acetate and synthetic estrogen/progesterone)….anyway I’ve been off it for about 6-7 months. 1 month after stopping I noticed my eyes weren’t the same as before – like they were sore and tired all the time, I was light sensitive, and had a few floaters. HOWEVER, things have become MUCH worse over the past few months, I’m going to the doctor next week to try and get a referral to an opthalmologist but please ——- just tell me what you think I should expect to be told…if you think I’m going to be told i’m going blind please let me know.

My symptoms now:

*thousands of floaters in my vision, all the time
*occassional flashes of light
*very light sensitive
*can see almost like a “static” light in the dark, like a telly that’s not tuned in, everywhere in my vision
*a couple of black/grey patches that move as my eye moves in my vision, actually blocking sight
*sore tired eyes in the morning
*everything is just a bit warped like i’m looking through a thin curtain at everything?
*feels like i’m not focussing on anything, or takes a long time to be able to do so

please note this is only since i stopped medication. it has got progressively worse. the only person i’ve seen was an optician who just got me to read letters on a board and try on glasses…i doubt she would have found if there was a problem. thanks :)

***by the way! I’m 19 years old and have no other apparent health problems ***”
—–

HOWEVER, I got a reply saying it could be neurological. If it is, is there a cure/solution? Will someone even be able to pinpoint what exactly is causing this? There’s no way I could live like this forever :S

Click Here To Get Eye Floaters No More Best Offer!

Chosen Answer:

GO TO A DOCTOR IT COULD BE SOMETHING NEUROLOGICAL!!!
by:
on: 3rd May 11

You can leave a response, or trackback from your own site.

3 Responses to “Please help me with this! I’m terrified?”

  1. ello! says:

    GO TO A DOCTOR IT COULD BE SOMETHING NEUROLOGICAL!!!

  2. Lily says:

    i really think you should go to an eyedoctor or something. they wil try to reslove this.

  3. jahmi says:

    If your symptoms are as bad as you say then I wouldn’t be waiting to get referred. Did your doctor know the severity of your symptoms? If you described your case to us during a test we would be sending you straight to the hospital. Did your optician check the pressure behind your eyes? lots of flashes and floaters is not a problem that should be taken lightly, speak to another medical professional ASAP is my advice.

Leave a Reply